YU Pei, GAO Ping, GUO Bo-ling. Dynamicl Character for a Perturbed Coupled Nonlinear SchrL dinger System[J]. Applied Mathematics and Mechanics, 2005, 26(7): 757-762.
Citation: YU Pei, GAO Ping, GUO Bo-ling. Dynamicl Character for a Perturbed Coupled Nonlinear SchrL dinger System[J]. Applied Mathematics and Mechanics, 2005, 26(7): 757-762.

Dynamicl Character for a Perturbed Coupled Nonlinear SchrL dinger System

  • Received Date: 2004-05-28
  • Rev Recd Date: 2005-04-15
  • Publish Date: 2005-07-15
  • The dynamics for a perturbed coupled nonlinear SchrL dinger system with periodic boundary condition was studiesd. First, the dynamics of perturbed and unperturbed systems on the invariant plane was analyzed by the spectrum of the linear operator. Then the existence of the locally invariant manifolds was proved by the sigular perturbation theory and the fixed-point argument.
  • loading
  • [1]
    Ablowitz M J,Ohta Y,Trubatch A D.On discretizations of the vector nonlinear schrdinger equation[J].Physics Letter A,1999,253(5/6):287—304. doi: 10.1016/S0375-9601(99)00048-1
    [2]
    Ablowitz M J,Ohta Y,Trubatch A D.On integrability and chaos in discrete systems[J].Chaos Solitons Fractals,2000,11(1/3):159—169. doi: 10.1016/S0960-0779(98)00280-X
    [3]
    Yang J,Tan Y.Fractal dependence of vector-soliton colli-sions in birefringent fibers[J].Physics Letter A,2001,280(3):129—138. doi: 10.1016/S0375-9601(01)00040-8
    [4]
    Li Y,Mclaughlin D W,Shattah J,et al.Persistent homoclinic orbits for a perturbed nonlinear Schrdinger equation[J].Communication on Pure and Applied Mathematics,1996,49(11):1175—1255. doi: 10.1002/(SICI)1097-0312(199611)49:11<1175::AID-CPA2>3.0.CO;2-9
    [5]
    Wright Otis C,Forest Gregory M.On the backlund-gauge transformation and homoclinic orbits of a coupled nonlinear Schrodinger system[J].Physica D,2000,141(1/2):104—116. doi: 10.1016/S0167-2789(00)00021-X
    [6]
    Forest M G,McLaughlin D W,Muraki D J,et al.Nonfocusing instabilities in coupled integrable nonlinear Schrodinger PDEs[J].Journal Nonlinear Science,2000,10(3):291—331. doi: 10.1007/s003329910012
    [7]
    Forest M G,Sheu S P,Wright O C.On the construction of orbits homoclinic to plane waves in integrable coupled nonlinear Schrodinger systems[J].Physics Letters A,2000,266(1):24—33. doi: 10.1016/S0375-9601(00)00018-9
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2202) PDF downloads(626) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return